Bulletin of the American Mathematical Society

Rational points on algebraic varieties over large number fields

Moshe Jarden

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 603-606.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Jarden, Moshe. Rational points on algebraic varieties over large number fields. Bull. Amer. Math. Soc. 75 (1969), no. 3, 603--606. https://projecteuclid.org/euclid.bams/1183530567

Export citation


  • 1. A. Weil, Sur les courbes algébriques et les variétés qui s'en déduisent, Hermann, Paris, 1948.
  • 2. J. Ax, Solving diophantine problems modulo every prime, Ann. of Math. (2) 85 (1967), 161-183.
  • 3. J. Ax, The elementary theory of finite fields, Ann. of Math. (2) (1968), 239-271.
  • 4. S. Lang, Diophantine geometry, Interscience Tracts in Pure and Appl. Math., no. 11, Interscience, New York, 1962.